# SDR R61A201310161015

- Difficulty date: October 16, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N508LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4182
- Aircraft time: 8,328 hours, 8,215 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Cut
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT UPON REACHING FL 130,  UNABLE TO PRESSURIZE CABIN.  ALL DOORS INDICATED CLOSED AND LOCKED AND CREW ELECTED TO RETURN TO DEPARTURE.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND A 3 INCH GASH IN THE AFT CARGO DOOR SEAL.  MAINTENANCE R & R THE AFT CARGO DOOR SEAL IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
